FDA Approved Drugs and User Comments: TRIMETHOPRIM

User Comments:


For Urinary Tract Infection: “This drug worked very well for me and cleared up my UTI in a matter of 48hrs, although I was on a 7 day course of 2x200mg/daily. Unfortunately once the tablets finished the infection returned so needed a 2nd course. I’m currently taking a low dose at evening to keep the infection at bay while the specialists do some tests. I normally get every side effect going and dread taking new medication in any form especially after an horrific experience with Ciorofloxacin but the only side effect I experienced with this was itchy ankles and feet on day two but that didn’t last into third day so I would class this as a minor side effect and insignificant. Good luck.”

Booty UK (taken for 1 to 6 months) September 22, 2017


For Urinary Tract Infection: “caused me severe toothache and jaw ache”

j h (taken for less than 1 month) May 22, 2017


For Urinary Tract Infection: “I was prescribed Trimethoprim for urinary tract infection and found that I started spotting and had no clue why this was happening . I felt alarmed and tried to find out the reason but later after I got the urine test reports , I found that I did not have any infection and was taking this antibiotics for no reason so I was asked to discontinue the antibiotic . When I stopped the medicine , the spotting stopped. I wanted to share this information as there is no mention of this side effect for this medicine anywhere.”

Anonymous April 19, 2017


For Urinary Tract Infection: “Was given accidentally a triple dose and I had weird psychological effects, panic and paranoia. I rang poison information and this can happen in too high doses”

Bede Bedeb April 5, 2017


For Urinary Tract Infection: “Cleared up the uti BUT 5 weeks after taking the final tablet I’m still having side effects. First noticed that I had a sore throat and stiff neck after taking tablets for 5 days ( was given a seven day course) but did not make connection with taking antibiotics. Continued to take medication. I then developed sensitive scalp, neck pain got worse and on and off headaches plus shoulder/back pain. Felt awful. I was on holiday at the time and it seemed to ease after about a week. Reported to my GP on returning to the UK. Now 5 weeks later, on holidays again, neck pain, sore skin, head pains are all back. Hope this helps others. Not sure if I should seek medical attention or just hope problems go with time.”

JB/63 (taken for less than 1 month) November 25, 2016


For Urinary Tract Infection: “It cleared up my UTI but made me feel extremely nauseated and gave me really bad headaches. I got prescribed it last year though without any side effects so I’m not really sure what that’s about.”

Kirst678 September 23, 2016

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.